MathSciNet Relay Station
MathSciNet bibliographic data
MR800859 17B67 (05A19 33A75)
Milne, S. C. An elementary proof of the Macdonald identities for $A^{(1)}_l$. Adv. in Math. 57 (1985), no. 1, 34–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement